MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/03/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occured.A 2.75mm x 12mm quantum maverick balloon catheter was selected for use.However, during preparation the balloon shaft got fractured.The device was never introduced into the patient's body.The procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a quantum maverick balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed multiple kinks along the hypotube.The hypotube is separated 89.6cm from the hub.Microscopic examination revealed no additional damages.There is blood present in the inflation lumen and balloon.The balloon is loosely folded.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed the hypotube is separated but appeared to be kinked prior to separation.
 
Event or Problem Description

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8449396
Report Number2134265-2019-02937
Device Sequence Number355040
Product Code LOX
UDI-Device Identifier08714729392668
UDI-Public08714729392668
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2021
Device Model Number7010
Device Catalogue Number7010
Device Lot Number0023063856
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2019
Initial Date Received by Manufacturer 03/04/2019
Supplement Date Received by Manufacturer04/04/2019
Initial Report FDA Received Date03/25/2019
Supplement Report FDA Received Date04/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR
Patient Weight70